# SDR AALA201910219045

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 31,648 hours, 12,756 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPROTS BOTH FMC WENT OFF AND ALL FMC DOES BLANKED, BOTH RETURNED IN APPROX. 30 SEC. MAINTENACNE ACCOMPLISHED FMC RESET AND FIM TASK 34-61-00 WITH NO FAULTS FOUND.
